# SDR 20000920SH015

- Difficulty date: August 30, 2000
- Submitted: September 20, 2000
- Operation: General aviation
- Aircraft: N9386X
- Make and model: Cessna 182R
- Aircraft serial: 18268508
- Aircraft time: 1,607 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: HP006
- Condition: Deteriorated
- Location: Air Filter
- Part time: 1,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOSE MADE BY IMPERIAL EASTMAN HYTYON YP006 250 PSI W.P.  FOUND OUTSIDE OF HOSE CRACKED AND COMING APART.  FOUND INSIDE OF HOSE RED IN COLOR VERY BRITTLE, CRACKING.  HOSE USED FOR INSTRUMENT VACUUM SERVICE.  HOSE ROUTED FROM INSTRUMENT AIR FILTER TO ARTIFICIAL HORIZON.  NOTE:  OTHER CESSNA AIRCRAFT HAVE HAD THIS TYPE HOSE PROBLEM WITH SAME TOTAL TIMES.  TACK 1,667.5 HOURS.  TTAC 1,607.5 HOURS.  (X)
